Its funny you started this thread. I took myself off of my propecia about two months ago. I am slowly (very slowly) starting to regain my morning erections. I am a member a propecia group with guys from 18 to 80 ALL complaining about libido issues, lack of ejaculate, tired, foggy thinking, weight gain, inablilty to lose ANY weight etc. Some of these guys have been off for a year or two and are just starting to regain what they lost. This group if in the thousands and want the FDA to relook at the side effects issue with this drug. My improvements have been better clarity in thinking and somewhat better erections. The saga continues…….
You and me always seem to be thinking along the same lines it seems, I remember we had been talking about issues many moons ago I guess it stayed in both our minds. So let me ask you are you losing your hair and if not what are you using to keep it. Did your recent rise in Testosterone levels coincide with you dropping the Propecia?
I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)